Translator Disclaimer
June 2006 A Complete Proof of the Poincaré and Geometrization Conjectures - application of the Hamilton-Perelman theory of the Ricci flow
Huai-Dong Cao, Xi-Ping Zhu
Asian J. Math. 10(2): 165-492 (June 2006).

Abstract

In this paper, we give a complete proof of the Poincaré and the geometrization conjectures. This work depends on the accumulative works of many geometric analysts in the past thirty years. This proof should be considered as the crowning achievement of the Hamilton-Perelman theory of Ricci flow.

Citation

Download Citation

Huai-Dong Cao. Xi-Ping Zhu. "A Complete Proof of the Poincaré and Geometrization Conjectures - application of the Hamilton-Perelman theory of the Ricci flow." Asian J. Math. 10 (2) 165 - 492, June 2006.

Information

Published: June 2006
First available in Project Euclid: 28 July 2006

zbMATH: 1200.53057
MathSciNet: MR2233789

Rights: Copyright © 2006 International Press of Boston

JOURNAL ARTICLE
328 PAGES


SHARE
Vol.10 • No. 2 • June 2006
Back to Top